# SDR ASAA0280574

- Difficulty date: November 19, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FOUND OVERHEAD EMERGENCY SPOT LIGHT FOUND INOPERATIVE AT ROW 19-21.  REPLACED ASSOCIATED POWER SUPPLY, BATTERY PACK.  LIGHT THEN OPERATED PROPERLY.  (M)
